RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Algebraic Geom., 2020, Volume 29, Issue 1, Pages 109–121 (Mi jageo5)  

Corrigendum to “A flexible affine $M$-sextic which is algebraically unrealizable”

S. Fiedler-Le Touzéa, S. Orevkovab, E. Shustinc

a IMT, l'université Paul Sabatier, 118 route de Narbonne, 31062 Toulouse, France
b Steklov Mathematics Institut, Gubkina 8, 119991 Moscow, Russia
c School of Mathematical Sciences, Tel Aviv University, Ramat Aviv, 69978 Tel Aviv, Israel

Funding Agency Grant Number
Russian Foundation for Basic Research 17-01-00592a
Israel Science Foundation 176/15
The second author was partially supported by RFBR grant no. 17-01-00592a. The third author was supported by the Israeli Science Foundation grant no. 176/15.


DOI: https://doi.org/10.1090/jag/733

Full text: https:/.../S1056-3911-2019-00733-2

Received: 14.01.2018
Revised: 26.06.2018
Language:

Linking options:
  • http://mi.mathnet.ru/eng/jageo5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020